Free
Education  |   June 1980
Halothane-induced Hepatic Necrosis in Triiodothyronine-pretreated Rats
Author Affiliations & Notes
  • Margaret Wood, M.B., Ch.B., F.F.A.R.C.S.
    *
  • M. L. Berman, M.D., Ph.D.
  • R. D. Harbison, Ph.D.
  • Peter Hoyle, B.S.
    §
  • J. M. Phythyon, M.D.
  • A. J. J. Wood, M.B., Ch.B., M.R.C.P.
    **
  • * Assistant Professor of Anesthesiology and Assistant Professor of Pharmacology.
  • Professor of Anesthesiology and Associate Professor of Pharmacology.
  • Associate Professor of Pharmacology and Biochemistry.
  • § Research assistant.
  • Assistant Professor of Anesthesiology.
  • ** Assistant Professor of Medicine and Assistant Professor of Pharmacology.
Article Information
Education
Education   |   June 1980
Halothane-induced Hepatic Necrosis in Triiodothyronine-pretreated Rats
Anesthesiology 6 1980, Vol.52, 470-476. doi:
Anesthesiology 6 1980, Vol.52, 470-476. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large